# SDR AALA202209216192

- Difficulty date: September 14, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Deformed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEVERAL FASTENER HOLES AT 1016 BULKHEAD AFT SIDE ON UPPER STRAP (REMOVED FASTENERS) BETWEEN S-3R AND S-5R ARE DEFORMED. REMOVED EXISTING DOUBLER/TRIPLER REPAIR AFT SIDE OF BULKHEAD. INSTALLED DOUBLER REPAIR PER EA 338028.
